Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Derivative bounds and continuity of maximal commutators

Tom 266 / 2022

Ting Chen, Feng Liu Studia Mathematica 266 (2022), 93-119 MSC: Primary 42B25; Secondary 46E35. DOI: 10.4064/sm210920-25-10 Opublikowany online: 20 April 2022

Streszczenie

We study the regularity properties of maximal commutators acting on $W^{1,1}$-functions. More precisely, let $\mathfrak {M}_{b}$ be the one-dimensional maximal commutator with symbol $b$. Under the condition that $b\in W^{1,1}(\mathbb {R})$ and $\|b’\|_{L^\infty (\mathbb {R})} \lt \infty $, we prove that the map $f\mapsto (\mathfrak {M}_{b}f)’$ is bounded and continuous from $W^{1,1}(\mathbb {R})$ to $L^{q}(\mathbb {R})$ for any $q\in (1,\infty )$.

Autorzy

  • Ting ChenSchool of Mathematical Sciences and LPMC
    Nankai University
    300071 Tianjin, China
    e-mail
  • Feng LiuCollege of Mathematics and System Science
    Shandong University of Science and Technology
    266590 Qingdao, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek